Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algebraic cohomology of topological groups


Author: David Wigner
Journal: Bull. Amer. Math. Soc. 76 (1970), 825-826
MSC (1970): Primary 2210
MathSciNet review: 0263975
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2210

Retrieve articles in all journals with MSC (1970): 2210


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12569-1